# SDR UPS98227982

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CORROSION BETWEEN SKIN AND INTERNAL STRUCTURE BS 1075 S18R AREA AT BS 1071 TO BS 1080 STR 18R TO STR 19R.  REPAIRED PER SRS EO 98-30-001 ENGINEERING FILE NR 5330-2085.
